# SDR USAA20100521SB082

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 05067R2759
- Condition: Cracked
- Location: Cockpit
- Part time: 11,879 hours, 7,601 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE CAPTAIN'S L1 FORWARD WINDSHIELD CRACKED AND ARCED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S L1 FORWARD WINDSHIELD PER JOB CARD 03L10156001.
